Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Suffer from pneumonia, diabetes and cellulitis RLE. Taking Bactrim. Reddish legs and pitting edema. Statis dermatitis?

My mother was hospitalized for nine days with pneumonia .And later diagnosed with cellulitis RLE.She is diabetic.On admit her leg was not red,then the first day became very red and hot to touch.She was treated with Rocephin and Zithromycin then changed to Levaquin .Now she is home home with Bactrim.No fever and WBC normal,but the leg is very red and she has 3+ pitting edema that is starting to weep.Could this statias dermatitis?
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  193
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Internal Medicine Specialist 's  Response
Statis dermatitis is because of stasis of blood mostly in the lower limbs because of varicose veins,does your mother have varicose veins?
It is unlikely to be stasis dermatitis without a reason for the stasis.
Cellulitis can take a long time to resolve especially in diabetic population and needs long term antibiotics along with local measures.
Answered: Sun, 14 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor